A 31-year-old male asked:
Disclaimer

dr feels have allergies due to breathlessness. is chance this acid reflux? side effect of amox-clav? i been burping and food has came up 3x since use

1 doctor answer
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
It is : Possible that antibiotics are affecting go system ; causing problems.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Most immediately: Take a liquid antacid which will neutralize both the acid in your stomach, your esophagus, and your mouth. Then make an appt with your doc to try to f ... Read More
3
3 thanks
A 30-year-old female asked:
Dr. Julan Crane
24 years experience Pediatrics
Acid reflux: Symptoms could be from your acid reflux also. Follow up with your healthcare worker soon.
1
1 thank
A 55-year-old male asked:
Dr. Georgia Latham
34 years experience Family Medicine
Acid reflux: symptoms can include shortness of breath, chest discomfort, and burping. These symptoms are more similar to those experienced due to heart disease (a ... Read More
1
1 thank
A 57-year-old male asked:
Dr. Myron Arlen
63 years experience Surgical Oncology
GERD: The belching and substernal symptoms with shortness of breath are findings seen in many cases of reflex esophagitis and hiatal hernia. Inflammation ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month